MathSciNet Relay Station
MathSciNet bibliographic data
MR1660247 58J60 (31D05 35B05 35J10 53C21)
Grigorʹyan, Alexander; Hansen, Wolfhard A Liouville property for Schrödinger operators. Math. Ann. 312 (1998), no. 4, 659–716.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement